View Full Version : Headaches
10-11-2008, 10:39 PM
I have been on the new dose of steroid and the plaquenil now for two days. Ive also been having a headache pretty much straight for two days. Could they be related? The headache is on the right side located generally behind my ear. Also sorta the right side of my face especially my eye area.
10-12-2008, 02:09 AM
Headaches are a side effect from plaquenil. I am supposed to take two pills aday. One in the morning and one at night. My doctor suggested I take both pills right before bed with a small tub of yogart.
She takes plaquenil as well, and said this way I can sleep through the worst of the side effects.
Well my tummy hasn't been upset at all, the headaches stopped and the dizzyness went away.
Let your doctor know about the headaches and ask if you can take your plaquenil just before bed.
I'm not on all of the same drugs that you are, so I wouldn't want to guess at how your dossages would react.
Hope this helps.
10-12-2008, 06:51 AM
sitc, I seem to remember you telling that to me before. I do take both pills at nite before bed with a snack.
Hopefully as my bdy gets used to the new drugs in my system this will ease up.
Thanks for the hugs
10-12-2008, 08:12 AM
Can you take it with yogart? I think the dairy actually helps easy the side effects.
10-12-2008, 02:05 PM
yup I can. :wink: